# SDR XN0A1311

- Difficulty date: March 17, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- Aircraft time: 58,271 hours, 37,544 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, KNOCKING SOUND FROM NOSE GEAR.  SERVICED NOSE STRUT WITH NITROGEN IAW B727 MM CHAPTER 12-20-00.
